Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sw87

Acne worse after 3 months

Please could someone help me. Ive been on accutane for 3 months and my acne is no better than before i started and if anything is a little bit worse. Has anyone else experienced the same as me and when did their acne start to improve? I weigh 81kg and am currently taking 60mg a day, is this a reasonable dosage or should it be higher? For the first 2 months i was on 40mg a day.

Share this post


Link to post
Share on other sites

i had a bad breakout at 3 months, don't worry about it, just keep taking the accutane. it doesn't necessarily mean it won't work for you.

Share this post


Link to post
Share on other sites

I'm 3 months in also and my acne hasn't seem to improve that much either ! It's not that bad because I have lots of small red marks but I hope everything gets better than right now. Just continue to take the accutane and hope it'll make your skin better after your treatment just like me :dance:

Share this post


Link to post
Share on other sites

I'm at the end of my third month and have broken out horribly in the last few weeks with cystic acne. They are forming scars to top that:( So, I guess you're not alone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×